MAUDE Adverse Event Report: RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Model Number 801400
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgical patties (id 801400)  was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is improper x-ray weld.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventive action (capa) was implemented preventative actions to minimize the issues for the patties/strips product family related to discoloration, incorrect count, string issues, and x-ray detectability.
 
Event or Problem Description
A facility reported the surgical patties (id 801400) did not show up on x-ray.They even tested outside of body on the field.No patient injury reported and the event did not led to surgical delay.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16019237
Report Number3014334038-2022-00279
Device Sequence Number12226976
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number801400
Device Catalogue Number801400
Device Lot Number5372127
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/20/2022
Date Device Manufactured04/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown